# SDR AUS20031273

- Difficulty date: December 15, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drain Line
- Condition: Failed
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) DRAIN TUBE CONNECTION LOCATED BELOW WINDSCREEN FAILED ALLOWING WATER TO LEAK ONTO AND CONTAMINATE LANDING GEAR LOCK HANDLE SOLENOID.
